# SDR AT0000457

- Difficulty date: September 12, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD ENTRY FLOOR PANEL NR 4692B CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLOOR PANEL IAW DC9 SRM 51-10-03, 51-10-04, 53-20 FIG 2E, AND 51-30-02.
